MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER; MARINER PEDICLE SCREW SYSTEM

SEASPINE ORTHOPEDICS CORPORATION MARINER; MARINER PEDICLE SCREW SYSTEM
Model Number MD1-100016
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Seaspine was made aware on (b)(6) 2023 that an md1-100016 pointlock set screw disengaged post-operatively from s1 and the rod is no longer attached.The index surgery was performed on (b)(6) 2023.The locking cap on s1 from had disengaged and the rod was no longer attached.While the case sheet provided indicates another screw, additional information provided states that the screw that disengaged is a md1-100016 pointlock set screw.The device was not removed, and the case is not being revised at this time, as the patient is asymptomatic.It is possible that the patient can form a solid fusion from the interbody and biologics used and contralateral hardware compression without the need of enduring another procedure.
 
Event or Problem Description
Seaspine was made aware on (b)(6) 2023 that an md1-100016 pointlock set screw disengaged post-operatively from s1 and the rod is no longer attached.The index surgery was performed on (b)(6) 2023.The locking cap on s1 from had disengaged and the rod was no longer attached.While the case sheet provided indicates another screw, additional information provided states that the screw that disengaged is a md1-100016 pointlock set screw.

Brand Name
MARINER
Common Device Name
MARINER PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
taara maharaj
5770 armada dr.
carlsbad 
7602165150
MDR Report Key18145138
Report Number3012120772-2023-00030
Device Sequence Number7512518
Product Code NKB
UDI-Device Identifier10889981283803
UDI-Public10889981283803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD1-100016
Device Catalogue NumberMD1-100016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MD1-100016 POINTLOCK SET SCREW.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale